# SDR S2YA04044

- Difficulty date: November 28, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- Engine: Pwa PW306B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW NOTICED A CARGO DOOR ANNUNCIATOR ILLUMINATED.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MX CLEANED THE PROXIMITY SWITCHES, OPENED AND CLOSED THE CARGO DOOR.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (K)
